# SDR REXA201000169A

- Difficulty date: October 1, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N8912B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 15,486 hours, 13,211 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 601R3303833
- Part serial: 2389184
- Condition: Cracked
- Part time: 8,131 hours, 7,207 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME BIRD STRIKE CRACK DAMAGE (1.5" LONG) WITH DELAMLNATION (APPROX 0.50" ALL AROUND CRACK - 2.0" X 0.50" REF) FOUND AT APPROX THE 10-O'CLOCK POSITION (AIC RHS) ALONG THE AFT EDGE OF THE RADOME ASSY.  TEMPORARY REPAIR FLY ON FOR 600 FH IAW REO 601R-53-81-223 WITHIN WHICH TIME THE RADOME MUST BE REPAIRED OR REPLACED.  REINSPECT EVERY 50 FH.
